Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Prostatitis from last 7 years,painful urination,frequent urination,burning sensation in bowel,antibiotics,herbal drugs. Suggestion?

hi sir i am mofizul from south kora.sir l am suffering for prostatitis last 7 years.in this time i was taken sveral kinds antibiotics and herbal drugs.but it dosent workings.my main symptoms is painful urination.urnary urgncy.frequncy.get up at night.burning in bowel moments etc.so what can i do in this time .sir pleas give me a suggetions.
Asked On : Wed, 16 Oct 2013
Answers:  1 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello Mofizul ..
Welcome to Health Care Magic ..

I read your concern and its chronic prostitis , I will help you with some information regarding prostitis so as to be recovered under proper medications.

I would suggest follwing medications to cure chronic prostitis .

1) Antibiotics - If Bacterial infection is much more severe then Gentamycin is available as injection form to be taken till bacterial infecion subsides .
If infection is quite less Tablet Ciproflox 500 mg daily for 4 weeks without skipping of days as drug resistance can develop if antibiotics are not taken regularly.

2) Terazosin 4mg once daily to relieve spasm of bladder neck and helps in relieving painful symptoms.

3) Fenasteride 1mg to reduce prostate enlargement .

4) Ibuprofen to reduce inflammation and pain during micturition . Ibuprofen can be taken twice daily to have symptomatic relief .

5) Sitz bath and Prostate massage showed benifit in treatment of Chronic prostitis.

It is found that frequent ejaculation while on antibiotic therapy helps in drainage of the prostatic ducts.

Hope this information helps you to cure prostitis.
I wish you a speedy recovery .
Take Care .
Answered: Wed, 16 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor